# SDR VNAA20250108046

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CC670756041
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER BRAKE ACCUMULATOR FWD INBD BRACKET AT APPROX. FS 173 STRGR 19R IS CRACKED. CORRECT LOCATION FOUND TO BE UPPER BRAKE ACCUMULATOR FWD INBD BRACKET AT APPROX. FS 173 STRGR 19L   FABRICATED BRACKET(P/N:CC670-75604-1) WITH 2024 T42 0.050"(PO#W74513) IAW CRJ700 SRM TASK 51-24-16-001-001-A01, TASK 51-40-11-001-001-A01 AND TASK 51-24-36-001-001-A01 REFERENCING CC670-75604-1 DRAWING. REMOVED AND REPLACED WITH FABRICATED UPPER BRAKE ACCUMULATOR FWD INBD BRACKET P/N:CC670-75604-1 IAW CRJ 700 SRM 51-42-06-001-001-A01.
